# SDR Y2LA200700002

- Difficulty date: September 11, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N553SX
- Make and model: Airbus A319-112
- Aircraft serial: 3171
- Engine: Cfmint CFM565B6
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENG 1 AFTER ENG 2 START ECAM GAVE VENT AVNCS SYST FAULT.  AS WE STARTED TO TROUBLESHOOT AND WERE PULLING FCOM UP, FLIGHT ATTENDANTS IN AFT REPORTED DETECTED SMOKE. FIRE DEPARTMENT WAS ASKED TO RESPOND AND PASSENGERS WERE DEPLANED VIA L1 AND L2 BY AIRSTAIRS.
